Jump to content

Photo

If My Skin Can Tolerate It, Is There Any Reason Why I Shouldn't Use Retin-A Twice A Day?


4 replies to this topic

#1 blankdiscs

blankdiscs

    Junior Member

  • Veteran Members
  • Posts & Likes
    Posts: 74
    Likes: 0
About Me
  • Joined: 21-November 07

Posted 31 December 2012 - 12:14 AM

So I finally found a place that sells Retin-A 0.1% without a prescription in the U.S. I've read Retin-A w/ glycolic acid is great for the skin. I also read that you should start with a lower percentage of Retin-A and gradually work up to 0.1%. But my skin has always been able to tolerate things pretty well so I decided to start with 0.1%. I'm only 2 days into it, but I've been using it in the morning and at night before bed. Aside from some peeling (nothing significant), is there a reason why I shouldn't continue to use Retin-A everyday, twice a day?

#2 tj101

tj101

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 714
    Likes: 0
About Me
  • Gender:Male
  • Location:USA
  • Joined: 02-November 03

Posted 02 January 2013 - 12:45 AM

Sometimes you don't notice the irritation until a few days later. Also, please be aware that Retin-A (and similar products) can make your skin very fragile, prone to scarring easily.

#3 Cyberpile

Cyberpile

    Junior Member

  • Members
  • Posts & Likes
    Posts: 47
    Likes: 21
About Me
  • Gender:Female
  • Location:ohio
  • Joined: 27-April 12

Posted 02 January 2013 - 02:21 AM

If it's not fake then you should be fine using it everyday.

#4 DudleyDoRight

DudleyDoRight

    Veteran Member

  • Veteran Members
  • Posts & Likes
    Posts: 1,540
    Likes: 97
About Me
  • Gender:Male
  • Joined: 03-May 08

Posted 04 January 2013 - 12:18 PM

http://www.nlm.nih.g...ds/a682437.html

#5 Quirky Fox

Quirky Fox

    Up Through The Ashes

  • Veteran Members
  • Posts & Likes
    Posts: 397
    Likes: 74
About Me
  • Gender:Female
  • Location:Australia
  • Interests:Avid researcher of the science behind scars and their treatments. 2013 is my year to beat my scars once and for all!
  • Joined: 24-October 12

Posted 04 January 2013 - 11:35 PM

Retin-A can't scar you, that's false information. It is possible that the topical will bring out some acne when first being used and these may lead to scars if you're not careful, but the topical alone is perfectly safe. Topical Vitamin A makes your skin thicker not thinner. The top layers of skin may shed and peel for a few weeks when first using it but this is not an indication that your skin is thin.

Don't use it twice a day though, you'll just waste the product. More is not better in this case. Use it before bed and let it absorb by itself (i.e. don't rub it in). Keep it away from your eyes and the area around your eyes. If you get irritation then cut back the amount you're using and build your way up again.

I use a very potent Vitamin A serum so trust me when I say you need to give this product a bit of respect. Posted Image It will do its job, just ease into it.

Instead of using it in the morning, look into a Vitamin C based product. Vitamin C and Vitamin A are your best weapons.

Edited by Quirky Fox, 04 January 2013 - 11:36 PM.





0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users